# SDR SWAA2016083055272

- Difficulty date: August 25, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 60,850 hours, 35,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT BULLNOSE LENS LOOSE AT ROW 2.  SECURED LENS IAW SIP.
